# SDR REXA2024091600710

- Difficulty date: September 8, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 23,768 hours, 18,102 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 74403615
- Condition: Inoperative
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG BAY OVHT WARNING MESSAGE IN FLIGHT AT 33000    DEF MLG BAY OVERHEAT DETECTION SYSTEM MEL 26-14-1B CAT B.   MAINTENANCE PROCEDURE COMPLETED. MOC NOTIFIED 7821. PLACARD  INSTALLED.  REMOVED AND REPLACED L/H GEAR BAY TEMPERATURE SENSOR  IAW CRJ AMM TASK 26-14-04. PERFORMED OPERATIONAL CHECK OF MLG OVERHEAT DET. SYS. OPS TEST GOOD IAW TASK 26-14-00. MMO2 UPDATED, PLACARD  REMOVED, MOC# 107743
